Elementary proofs of some basic subtemperature theorems

Volume 94 / 2002

Neil A. Watson Colloquium Mathematicum 94 (2002), 111-140 MSC: 35K05, 31B05. DOI: 10.4064/cm94-1-9

Abstract

We present simple elementary proofs of several theorems about temperatures and subtemperatures. Most of these are concerned with mean values over heat spheres, heat balls, and modified heat balls, with applications to proving Harnack theorems and the monotone approximation of subtemperatures by smooth subtemperatures.

Authors

  • Neil A. WatsonDepartment of Mathematics and Statistics
    University of Canterbury
    Christchurch, New Zealand
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image